MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS DC-I--NON-STERILE; OXIMETER

MASIMO - 40 PARKER LNCS DC-I--NON-STERILE; OXIMETER
Model Number 1863
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual, continuity, and functional testing.The sensor fit firmly on fingers.No physical damage was observed.No short or open connection was detected, and no intermittent short or open connection was detected when cable was manipulated.The sensor passed spo2 simulation tests and was able to obtain spo2 (96%) and pulse rate (75 bpm) values.
 
Event or Problem Description
The customer reported the sensor is too loose and the oxygen status is not correct.No patient impact or consequences were reported.

Brand Name
LNCS DC-I--NON-STERILE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8147659
Report Number2031172-2018-00568
Device Sequence Number13959964
Product Code DQA
UDI-Device Identifier00843997000406
UDI-Public00843997000406
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1863
Device Catalogue Number1863
Device Lot Number18HYM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1